Dizziness, Chills, Diarrhea, Abdominal Pain, And Nausea?
At night, the last 3 days I experienced dizziness, body temperature fluctuated, watery chapters up to 10x a day, I could not fart, my stomach hurts at the right top that moved and disappeared, there was a sensation of nausea but could not vomit. When I was examined, I was given gastric medication, vit food supplements, diarrhea medicine, and cold medicine. What disease do I think I have? Please reply
Thank you for asking HealthReplies.com.
Dizziness, chills, diarrhea (liquid and frequent bowel movements), abdominal pain that moves, and nausea most likely indicate an infection of the digestive tract. Various types of microorganisms can cause this complaint, among the most common is salmonella (which often causes typhus), e. coli, rotavirus, and so on. Microorganisms that cause gastrointestinal infections usually enter the body when you consume food or drinks that are not hygienically processed. Gastrointestinal infections are more prone to occur in people who live in slums, densely populated, and people with poor immune system.
In addition to gastrointestinal infections, your complaints may also arise due to inflammation of the intestine, dyspepsia (increased stomach acid), irritable bowel syndrome, food intolerance or malabsorption, food poisoning, viral or bacterial infections in other organ systems, side effects of drugs, and so on.
If you have already seen a doctor, it means that the steps you take are correct. Go for treatment first as advised by a doctor. Also do the following tips so that complaints quickly improve:
Only eat food and processed hygienically and thoroughly Get used to wash hands before and after eating, after using the toilet, and after contacting with dirty substances Compress nauseous and painful stomach with warm water Do not carelessly take other medicines, except as prescribed by a doctor Drinking water more Reduce consumption of spicy foods, bersantan, sour, caffeine If your complaints still have not improved after 1 to 3 days of taking a doctor's medicine, do not hesitate to go back to the doctor or a specialist in internal medicine
I hope this helps.